# SDR 96ZZZX6170

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300013
- Condition: Cracked
- Location: Rud Lt Side Le
- Part time: 1,383 hours
- Component: 553300095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF BOTTOM L/E SKIN HAS A CRACK ALONG THE RIVET LINE THAT IS 2.25 INCHES LONG.  THIS IS THE 7TH OCCURRENCE OF THIS PROBLEM.
